# SDR AMTA200600696

- Difficulty date: December 1, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

VOR/LOC GS CAPTURE A/T ON, A/P ON AIRCRAFT ABRUPTLY PITCHED UP.  A/P TO OFF PUSH NOSE DOWN, RETRIM REQUIRED.  T/S IAW FIM, SHOWED L IRU SUSPECTED FAULT, PERFORMED CDU-LRU-IRU TEST.  TEST PASSES. NO OTHER FAULTS SHOWN.  OK FOR SERVICE.  (K)
